# SDR SIMA20141006007

- Difficulty date: October 6, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,677 hours, 6,894 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLIGHT SPOILERS WERE DEPLOYED, OTBD SPOILERONS & OTBD FLIGHT SPOILERS CAUTION MESSAGES POSTED.    PERFORMED SPOST 2 RESET TEST IAW ETN CR-27-093.  NO MESSAGES DISPLAYED.   REMOVED AND REPLACED THE LT OUTBOARD MFS PCU IAW AMM 27-62-01. OPS AND LEAK CHECKED GOOD.
